# SDR ASAA2015090512947

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,273 hours, 1,728 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007225
- Condition: Failed
- Location: Nr 2
- Part time: 7,149 hours, 2,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED WITH ASSOCIATED VTK AND MAP LIGHTS. RAN CHECKLIST, SYS STILL INOPERATIVE.  ACFT GROUNDED.  REPLACED NR 2 FMCS COMPUTER REF MM 34-61-02, GROUND VERIFICATION CHECKS GOOD.  POSITIONED FMC SWITCH TO NORMAL, BOTH.
